# SDR UALA2011091504989

- Difficulty date: September 14, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 48,241 hours, 19,170 cycles
- Engine: Iae V2522A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: C24763000
- Part serial: H0263
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC CONTINUES PULLING RIGHT WHILE TAXIING. 3.2 UNITS OF RUDDER TRIM NEEDED TO KEEP STRAIGHT.  REPLACED THE NOSE WHEEL STEERING FEEDBACK SENSOR (3GC) IAW AMM.
